CSpace
ON THE EXTENSIONS OF ABELIAN-VARIETIES BY AFFINE GROUP SCHEMES
WU, XL
1986
Source PublicationLECTURE NOTES IN MATHEMATICS
ISSN0075-8434
Volume1185Pages:361-387
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1986C789300015
PublisherSPRINGER VERLAG
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27977
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
WU, XL. ON THE EXTENSIONS OF ABELIAN-VARIETIES BY AFFINE GROUP SCHEMES[J]. LECTURE NOTES IN MATHEMATICS,1986,1185:361-387.
APA WU, XL.(1986).ON THE EXTENSIONS OF ABELIAN-VARIETIES BY AFFINE GROUP SCHEMES.LECTURE NOTES IN MATHEMATICS,1185,361-387.
MLA WU, XL."ON THE EXTENSIONS OF ABELIAN-VARIETIES BY AFFINE GROUP SCHEMES".LECTURE NOTES IN MATHEMATICS 1185(1986):361-387.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[WU, XL]'s Articles
Baidu academic
Similar articles in Baidu academic
[WU, XL]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[WU, XL]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.